# SDR ASAA2022052838491

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bracket
- Part number: 332A2920132
- Condition: Gouged
- Location: #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000, #2 ENG INLET AND FAN BLADES- DETAILED INSP FOUND UPPER LH SIDE LWR MOUNT BRACKET FOR TAI VALVE FWD DUCT GOUGED FROM BAD ROD ENDS(M( ALF. GROUNDED - YES. REPLACED UPPER, LWR BRACKET FOR #2 TAI VALVE DUCT. REF B737-900 PBM FIG 6-1.
